Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 34, NWS St. Louis, MO

August 4, 20224 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Aug 4, 2022, 3:23 AM CDT for 4 counties in Missouri. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2022, 3:23 AM CDT (08:23 UTC)
Expired
Aug 4, 2022, 7:23 AM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Iron County, MO, Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 122 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 5:15 AM CDTFLASH FLOOD1 Wsw Fredericktown, MOTHE USGS SMALL STREAM GAGE ON THE LITTLE ST FRANCIS RIVER IN FREDERICKTOWN EXCEEDED FLOOD STAGE AT 515 AM AND CRESTED AT 20.49 FEET IN MODERATE FLOOD AT 715 AM. THE RIVER ROSE 18.6 FEET IN 5 HOURS.
Aug 4, 5:22 AM CDTFLASH FLOODFredericktown, MOMULTIPLE WATER RESCUES AND WATER IN RESIDENCES ALONG SALINE CREEK.
Aug 4, 6:00 AM CDTHEAVY RAIN 2.59Farmington, MO
Aug 4, 7:27 AM CDTHEAVY RAIN 2.65 W Knob Lick, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 112 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.4 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2022-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2022-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3400 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1206 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

797 
WGUS53 KLSX 040823
FFWLSX
MOC093-123-186-187-041230-
/O.NEW.KLSX.FF.W.0034.220804T0823Z-220804T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
323 AM CDT Thu Aug 4 2022

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  East Central Iron County in southeastern Missouri...
  Madison County in southeastern Missouri...
  Southwestern Sainte Genevieve County in southeastern Missouri...
  Southern Saint Francois County in southeastern Missouri...

* Until 730 AM CDT.

* At 323 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Farmington, Fredericktown, Bismarck, Ironton, Park Hills, Pilot 
  Knob, Iron Mountain Lake, Arcadia, Junction City, Cobalt, 
  Marquand, Knob Lick, Roselle, Womac, Coffman, Iron Mountain, 
  Catherine Place, Mine La Motte, Libertyville and Doe Run.

This includes the following State Parks...
	Hawn State Park and Fort Davidson Historic Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3779 9064 3784 9007 3773 9007 3764 9015
      3754 9014 3738 9015 3740 9066

FLASH FLOOD...RADAR INDICATED

$$

Britt
3 follow-up statements
901 
WGUS73 KLSX 041022
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
522 AM CDT Thu Aug 4 2022

MOC093-123-186-187-041230-
/O.CON.KLSX.FF.W.0034.000000T0000Z-220804T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Madison MO-Sainte Genevieve MO-Saint Francois MO-
522 AM CDT Thu Aug 4 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT THIS 
MORNING FOR EAST CENTRAL IRON, MADISON, SOUTHWESTERN SAINTE 
GENEVIEVE AND SOUTHERN SAINT FRANCOIS COUNTIES IN SOUTHEASTERN 
MISSOURI...

At 522 AM CDT, local law enforcement reported multiple water rescues 
and water getting into residences by Saline Creek in Fredericktown. 
Between 3 and 7 inches of rain have fallen. Additional rainfall 
amounts of 1 to 2 inches are possible in the warned area. Flash 
flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Farmington, Fredericktown, Bismarck, Ironton, Park Hills, Pilot 
  Knob, Iron Mountain Lake, Arcadia, Junction City, Cobalt, 
  Marquand, Knob Lick, Roselle, Womac, Coffman, Iron Mountain, 
  Catherine Place, Mine La Motte, Libertyville and Doe Run.

This includes the following State Parks...
	Hawn State Park and Fort Davidson Historic Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3779 9064 3784 9007 3773 9007 3764 9015
      3754 9014 3738 9015 3740 9066

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Britt
919 
WGUS73 KLSX 041158
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
658 AM CDT Thu Aug 4 2022

MOC093-186-187-041208-
/O.CAN.KLSX.FF.W.0034.000000T0000Z-220804T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Sainte Genevieve MO-Saint Francois MO-
658 AM CDT Thu Aug 4 2022

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL IRON, 
SOUTHWESTERN SAINTE GENEVIEVE AND SOUTHERN SAINT FRANCOIS COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 1000 AM CDT for portions of 
Illinois. Portions of Missouri.

LAT...LON 3764 9015 3754 9014 3738 9015 3740 9055
      3760 9055 3760 9054 3764 9053

$$

MOC123-041230-
/O.CON.KLSX.FF.W.0034.000000T0000Z-220804T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison MO-
658 AM CDT Thu Aug 4 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT THIS 
MORNING FOR MADISON COUNTY IN SOUTHEASTERN MISSOURI...

At 658 AM CDT, gauge reports indicate the Little St. Francis River 
has quickly gone into moderate flood at Fredericktown because of 
heavy rainfall amounts estimated by radar over 7 inches.  There have 
been reports by law enforcement of multiple water rescues and water 
getting into residences along Saline Creek.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Gauges reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Fredericktown, Junction City, Cobalt, Marquand, Roselle, Catherine 
  Place and Mine La Motte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3764 9015 3754 9014 3738 9015 3740 9055
      3760 9055 3760 9054 3764 9053

FLASH FLOOD...GAUGE INDICATED

$$

Britt
549 
WGUS73 KLSX 041223
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
723 AM CDT Thu Aug 4 2022

MOC123-041233-
/O.CAN.KLSX.FF.W.0034.000000T0000Z-220804T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison MO-
723 AM CDT Thu Aug 4 2022

...FLASH FLOOD WARNING FOR MADISON COUNTY IN SOUTHEASTERN MISSOURI 
HAS BEEN REPLACED WITH A FLOOD WARNING...

Flood waters are receding. Please continue to heed remaining road 
closures.

A Flood Watch remains in effect until 1000 AM CDT for portions of 
Illinois. Portions of Missouri.

LAT...LON 3764 9015 3754 9014 3738 9015 3740 9055
      3760 9055 3760 9054 3764 9053

$$

MRB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 12:29 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 4, 12:29 AM CDT, 2 hours 54 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1229 AM CDT Thu Aug 4 2022

.SHORT TERM...  (Through Late Thursday Night)
Issued at 322 PM CDT Wed Aug 3 2022

Key Messages:

1) While dangerous heat indexes will persist for another few hours
in some areas, the primary concern the rest of the night will be
widespread showers and thunderstorms, which will move slowly
through the area between now and mid morning tomorrow. The primary
hazards associated with this storms are expected to be occasional
damaging wind gusts and localized flash flooding.

As of 2:30 PM, numerous thunderstorms developed across parts of
eastern Missouri and west-central Illinois, with early afternoon
convective initiation triggered by a combination of strong surface
heating ahead of a surging outflow boundary. These storms are
developing within a strongly unstable environment, featuring
MLCAPE values ranging from 2500 to as much as 4000 J/kg and
largely driven by the very warm and humid boundary layer. On the
other hand, bulk shear values are rather weak where these storms
have developed, likely less than 25kt from 0-6km. Given these
general parameters, thunderstorms in this initial round will
likely struggle to become organized, and will likely remain as
semi-discrete clusters until cold pool interactions potentially
drive upscale growth into a more linear complex. However, there
are some suggestions that these storms may be capable of producing
severe downbursts, including very high DCAPE and Microburst
Composite values. As such, a Severe Thunderstorm Watch as been
issued for a large portion of the area this afternoon through 8 PM
this evening. Aside from damaging wind gusts, occasional large
hail is also possible, along with bursts of very heavy rain rates.

As the evening progresses, storms will likely continue to grow
upscale, with perhaps additional rounds of thunderstorms developing
upstream from this initial activity. While storm motions will
largely be west to east, the larger region of thunderstorm activity
will spread southward slowly as it grows in coverage. As this
occurs, the primary hazard is expected to transition from a damaging
wind threat to a heavy rain and flash flooding threat, as storms
will likely continue to be extremely efficient rain producers even
if they loose a bit of strength in terms of wind gusts. Warm cloud
depths of around 4.5km, anomalously high precipitable water values
of 2 to 2.5 inches, and Corfidi vector orientations that support
westward back-building will all enhance the potential for locally
heavy rain, both in terms of instantaneous rates (2+" inches per
hour at times) and potential training of storms. As such, a broad
area of 1 to 3 inch rain accumulations is likely, with locally
higher amounts of 3 to 6 inches possible as well. The most
consistent signal for the heaviest rain totals has been across the
Ozarks region, but more recent trends suggest that these locally
higher amounts will be possible farther north across areas like
south-central Illinois and even potentially the St. Louis metro
area. While some of these areas could still use more rain to
alleviate drought conditions and should be receptive to water, other
areas have seen copious rainfall over the last several days. The
latter may pose an increased risk of flash flooding should storms
move over these areas.

In any case, convection will slowly spread south to southeast
through the overnight hours, and gradually taper off during the
early to mid morning tomorrow. Meanwhile, a weak cold front will
shift into the area from the north and stall tomorrow, providing
some modest heat relief. While this will be enough to bring
temperatures down to near normal values, the front will stall
somewhere north of the I-70 line, leaving in place a modified but
still rather humid airmass. As such, afternoon heating tomorrow may
be enough to generate a few more afternoon thunderstorms, likely
much weaker and more scattered in nature given the weakly sheared
environment and lack of a major forcing mechanism.

BRC

.LONG TERM...  (Friday through Next Wednesday)
Issued at 322 PM CDT Wed Aug 3 2022

On Friday and Saturday, an upper level ridge is expected to slowly
amplify and nudge eastward into the Mississippi Valley region,
prompting a gradual warming and drying trend. While a few isolated
showers will again be possible Friday afternoon, most likely across
parts of southwest Illinois, by Saturday precipitation chances will
likely shift to the east of the area. But while we will finally lose
the potential for additional noteworthy precipitation, the tradeoff
is likely to be another round of heat and humidity Saturday and
Sunday afternoons, with heat index values likely to climb above 100
degrees on both days yet again.

Sunday night and beyond, confidence is increasing that another cold
front will sink into the area as a shortwave moves through the Great
Lakes region. While there remain timing uncertainties, ensemble
guidance has increasingly indicated that we will likely return to a
convectively active period early next week. While there remains
considerable variability among members, a majority now support
widespread rainfall between Monday night and Tuesday as this
boundary sinks into the area. This pattern also suggests a cooling
trend overall, although ensemble temperature forecast spreads
increase dramatically Monday and beyond, reflecting the high degree
of variation in the passage and strength of the cold front.

BRC

&&

.AVIATION...  (For the 06z TAFs through 06z Thursday Night)
Issued at 1222 AM CDT Thu Aug 4 2022

Showers and thunderstorms are likely to slowly move east/southeast
overnight tonight before exiting the area early Thursday morning.
Most of the activity overnight, particularly after the first
couple of hours, will be south of the terminals. The best chance
of thunderstorms early in the period will be KCOU/KJEF, where
brief reductions in visibility are expected in any storms that
directly impact a terminal. After the threat for rain passes to
the south, we could see some pockets of fog, mainly where it is
able to clear out. The best chance of this occurring is in
northeast Missouri and west-central Illinois. This puts KUIN in
the best chance for some fog, though cannot rule it out at
KJEF/KSUS/KCPS either. At KSUS/KCPS, heavy rain also fell earlier
tonight, so even some brief scattering of the cloud deck could
lead to some fog development late tonight into early Thursday
morning.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 10 AM CDT this morning for Crawford MO-Iron MO-
     Jefferson MO-Madison MO-Reynolds MO-Saint Francois MO-
     Sainte Genevieve MO-Washington MO.

     Flood Watch until 7 AM CDT this morning for Cole MO-Franklin MO-
     Gasconade MO-Moniteau MO-Osage MO.

IL...Flood Watch until 10 AM CDT this morning for Bond IL-Clinton IL-
     Fayette IL-Marion IL-Monroe IL-Randolph IL-Saint Clair-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 3, 9:04 PM CDT, 6 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
904 PM CDT Wed Aug 3 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-050215-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
904 PM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected overnight tonight. Heavy rainfall is
possible with the storms overnight, mainly across parts of southeast
Missouri and southwest Illinois. For more information, please see the
flash flood watch product.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The chance for isolated thunderstorms continues Thursday through
Friday, and returns again on late Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report any flooding to the
National Weather Service.

Gosselin

In the hours before

Local storm report, Aug 4, 1:04 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
104 AM CDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     HEAVY RAIN       1 E AFFTON              38.55N 90.31W
08/03/2022  M2.50 INCH       ST. LOUIS          MO   PUBLIC

1133 PM     HEAVY RAIN       1 SW OAKVILLE           38.43N 90.33W
08/03/2022  M2.50 INCH       ST. LOUIS          MO   PUBLIC

1135 PM     HEAVY RAIN       1 SW FENTON             38.53N 90.47W
08/03/2022  M2.95 INCH       ST. LOUIS          MO   PUBLIC

1203 AM     HEAVY RAIN       1 NW MURPHY             38.51N 90.50W
08/04/2022  M2.78 INCH       ST. LOUIS          MO   PUBLIC

0535 PM     FLASH FLOOD      DE SOTO                 38.14N 90.56W
08/03/2022                   JEFFERSON          MO   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&
Local storm report, Aug 4, 1:33 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
133 AM CDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLASH FLOOD      3 ESE MURPHY            38.48N 90.44W
08/04/2022                   JEFFERSON          MO   TRAINED SPOTTER

            MULTIPLE WATER RESCUES ON HIGHWAY 141.

&&
Local storm report, Aug 4, 1:44 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
144 AM CDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 AM     FLASH FLOOD      2 ESE MURPHY            38.48N 90.44W
08/04/2022                   JEFFERSON          MO   LAW ENFORCEMENT

            MULTIPLE AREAS OF FLASH FLOODING. ALL LOW
            LYING AREAS FLOODED NORTH OF HIGHWAY 21. ALL
            CREEKS ARE OVERFLOWING.

&&
Local storm report, Aug 4, 1:54 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     FLASH FLOOD      1 SW CARLYLE            38.61N 89.38W
08/04/2022                   CLINTON            IL   LAW ENFORCEMENT

            WATER OVER THE ROAD ON OLD HIGHWAY 50 JUST
            WEST OF CARLYLE. HOMES IN CARLYLE HAVE
            BASEMENT FLOODING AND WATER SURROUNDING THE
            HOME.

&&
Local storm report, Aug 4, 1:55 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
155 AM CDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     FLASH FLOOD      2 S BOULDER             38.67N 89.22W
08/04/2022                   CLINTON            IL   LAW ENFORCEMENT

            CRANFORD ROAD FLOODED.

&&
Local storm report, Aug 4, 2:04 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
204 AM CDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     FLASH FLOOD      2 ESE MURPHY            38.48N 90.45W
08/04/2022                   JEFFERSON          MO   PUBLIC

            PICTURES ON SOCIAL MEDIA OF HIGHWAY 141
            FLOODED AT SPRINGDALE LN AND 13TH STREET
            INTERSECTIONS. SALINE CREEK IS OUT OF ITS
            BANKS.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 10:02 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis3 hr
Aug 3, 10:20 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis40 min
Aug 3, 10:25 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis4 hr
Aug 3, 11:12 PM CDTFlash Flood WarningLSXJefferson, Saint Louis4 hr
Aug 3, 11:15 PM CDTAreal Flood AdvisoryLSXFranklin, Saint Charles, Warren3 hr
Aug 3, 11:27 PM CDTAreal Flood AdvisoryLSXMoniteau3 hr
Aug 4, 12:21 AM CDTFlash Flood WarningLSXFranklin4 hr
Aug 4, 12:53 AM CDTFlash Flood WarningLSXJefferson, Sainte Genevieve, Saint Louis4 hr
Aug 4, 2:10 AM CDTFlash Flood WarningLSXCrawford, Washington4 hr
Aug 4, 3:02 AM CDTAreal Flood WarningLSXJefferson6 hr
Aug 4, 7:23 AM CDTAreal Flood WarningLSXMadison3 hr
Aug 4, 7:33 AM CDTRiver Flood WarningLSXSaint Charles4 hr
Aug 4, 7:40 AM CDTFlash Flood WarningLSXSaint Louis4 hr
Aug 4, 10:59 AM CDTAreal Flood WarningLSXSaint Louis3 hr
Aug 4, 4:52 PM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois3 hr

Nearby

Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.